Alert archive / Wisconsin / Flash Flood Watches in 2014

Flash Flood Watch 3, NWS Green Bay, WI

August 18, 201410 counties in Wisconsin

NWS Green Bay, WI issued this flash flood watch at Aug 18, 2014, 9:02 PM CDT for 10 counties in Wisconsin. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Aug 18, 2014, 9:02 PM CDT (02:02 UTC)
Expired
Aug 19, 2014, 1:33 AM CDT
In force
5 hr
Issued by
NWS Green Bay, WI
Flood severity
None

Counties Brown County, WI, Calumet County, WI, Kewaunee County, WI, Manitowoc County, WI, Outagamie County, WI, Portage County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 46 km from the middle of the area, began a volume at 02:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.0 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2014-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 76 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2014-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
76 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
830 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

723 
WGUS63 KGRB 190202
FFAGRB

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE GREEN BAY WI
902 PM CDT MON AUG 18 2014

...ADDITIONAL HEAVY RAINFALL EXPECTED LATER TONIGHT...

.RAINFALL AMOUNTS OF 1 TO 2 INCHES WITH LOCALLY HIGHER AMOUNTS
HAD FALLEN THIS AFTERNOON AND EARLY THIS EVENING. ADDITIONAL 
HEAVY RAIN IS EXPECTED LATER TONIGHT. 


WIZ035>040-045-048>050-191015-
/O.NEW.KGRB.FF.A.0003.140819T0202Z-140819T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...WISCONSIN RAPIDS...STEVENS POINT...
APPLETON...GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON...
TWO RIVERS
902 PM CDT MON AUG 18 2014

...FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL WISCONSIN...EAST 
  CENTRAL WISCONSIN AND NORTHEAST WISCONSIN...INCLUDING THE 
  FOLLOWING AREAS...IN CENTRAL WISCONSIN...PORTAGE...WAUSHARA 
  AND WOOD. IN EAST CENTRAL WISCONSIN...CALUMET...MANITOWOC AND 
  WINNEBAGO. IN NORTHEAST WISCONSIN...BROWN...KEWAUNEE... 
  OUTAGAMIE AND WAUPACA. 

* UNTIL 7 AM CDT TUESDAY

* PERIODS OF THUNDERSTORMS ARE EXPECTED FOR THE REMAINDER OF THE
  EVENING AND OVERNIGHT HOURS. ADDITIONAL RAINFALL AMOUNTS OF 1 TO
  2 INCHES ARE POSSIBLE IF STORMS TRAIN OVER THE SAME AREA. THIS
  IS ON TOP OF THE 1 TO 3 INCHES OF RAIN WITH LOCALLY HIGHER
  AMOUNTS THAT FELL SOUTH OF HIGHWAY 10 THIS AFTERNOON AND EARLY
  THIS EVENING.

* RAINFALL RATES OF 1 TO 2 INCHES PER HOUR CAN BE EXPECTED WITH
  THE STRONGER STORMS...AND PRODUCE URBAN STREET FLOODING AND PONDING
  OF WATER ON AREA ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
ECKBERG
2 follow-up statements
187 
WGUS63 KGRB 190412
FFAGRB

FLOOD WATCH
NATIONAL WEATHER SERVICE GREEN BAY WI
1112 PM CDT MON AUG 18 2014

...ADDITIONAL HEAVY RAINFALL EXPECTED OVERNIGHT...

.THUNDERSTORMS WITH TORRENTIAL RAINS WILL MOVE ACROSS CENTRAL
AND NORTHEAST WISCONSIN OVERNIGHT...BEFORE TAPERING OFF TOWARDS
SUNRISE. 

WIZ035>040-045-048>050-191200-
/O.CON.KGRB.FF.A.0003.000000T0000Z-140819T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...WISCONSIN RAPIDS...STEVENS POINT...
APPLETON...GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON...
TWO RIVERS
1112 PM CDT MON AUG 18 2014

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN AND 
  NORTHEAST WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN 
  CENTRAL WISCONSIN...PORTAGE...WAUSHARA AND WOOD. IN EAST 
  CENTRAL WISCONSIN...CALUMET...MANITOWOC AND WINNEBAGO. IN 
  NORTHEAST WISCONSIN...BROWN...KEWAUNEE...OUTAGAMIE AND 
  WAUPACA. 

* UNTIL 7 AM CDT TUESDAY

* PERIODS OF THUNDERSTORMS ARE EXPECTED TO CONTINUE OVERNIGHT...
  THEN TAPER OFF TOWARDS SUNRISE. ADDITIONAL RAINFALL AMOUNTS OF 1
  TO 2 INCHES ARE POSSIBLE IF STORMS TRAIN OVER THE SAME AREA.
  THIS IS ON TOP OF THE 1 TO 3 INCHES OF RAIN WITH LOCALLY HIGHER
  AMOUNTS THAT FELL SOUTH OF HIGHWAY 10 MONDAY AFTERNOON AND
  EVENING.

* RAINFALL RATES OF 1 TO 2 INCHES PER HOUR CAN BE EXPECTED WITH
  THE STRONGER STORMS...AND PRODUCE URBAN STREET FLOODING AND
  PONDING OF WATER ON AREA ROADWAYS. SMALL CREEKS AND STREAMS MAY
  RISE RAPIDLY DUE TO THE HEAVY RAINS.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
ECKBERG
659 
WGUS63 KGRB 190633
FFAGRB

FLOOD WATCH
NATIONAL WEATHER SERVICE GREEN BAY WI
133 AM CDT TUE AUG 19 2014

WIZ035>040-045-048>050-190745-
/O.CAN.KGRB.FF.A.0003.000000T0000Z-140819T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...WISCONSIN RAPIDS...STEVENS POINT...
APPLETON...GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON...
TWO RIVERS
133 AM CDT TUE AUG 19 2014

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL WISCONSIN...EAST
CENTRAL WISCONSIN AND NORTHEAST WISCONSIN HAS BEEN CANCELLED.
A LARGE AREA OF RAIN...INCLUDING SOME THUNDERSTORMS WITH LOCALLY
HEAVY RAINFALL...WILL CONTINUE TO SHIFT EAST ACROSS THE AREA
OVERNIGHT. THE RAIN COULD BE HEAVY ENOUGH TO CAUSE SOME PONDING
OF WATER IN LOW-LYING AREAS...BUT THE THREAT OF DANGEROUS FLASH
FLOODING HAS ENDED.

$$

JS

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this flash flood watch went out at Aug 18, 7:11 PM CDT, 1 hour 51 minutes earlier.

Area forecast discussion, Aug 18, 7:11 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
711 PM CDT MON AUG 18 2014

UPDATED AVIATION PORTION FOR 00Z TAF ISSUANCE

.SHORT TERM...TONIGHT AND TUESDAY
ISSUED AT 351 PM CDT MON AUG 18 2014

THUNDERSTORMS CHANCES AND HEAVY RAINFALL ARE THE MAIN CONCERNS
THOUGH TUESDAY.

STORMS DEVELOPED THIS AFTERNOON NEAR A SURFACE WARM FRONT THAT WAS
ACROSS THE SOUTHWEST THIRD OF THE FORECAST AREA AS OF 19Z. WATER
VAPOR IMAGERY SHOWED SOME SHORT WAVE ENERGY MAKING ITS WAY INTO
THE STATE AS WELL...AND LOCAL MESOANALYSIS INDICATED MUCAPE VALUES
IN THE 500-2000J/KG RANGE BEHIND THE FRONT WHERE TEMPERATURES WERE
IN THE LOWER TO MIDDLE 80S AND DEW POINTS WERE IN THE MID 60S TO
LOWER 70S. 12Z SOUNDING FROM KMPX AND KGRB BOTH HAD PWATS OF AT
LEAST 1.6 INCHES AND BUFKIT SHOWED LONG SKINNY CAPE AT KGRB SO
HEAVY RAIN LOOKS LIKE A GOOD BET.

WOULD EXPECT STORMS TO CONTINUE THROUGH AT LEAST EARLY
EVENING...PRODUCING HEAVY RAINFALL AND POSSIBLY SOME HAIL AND
GUSTY WINDS. MORE STORMS WERE UPSTREAM IN WESTERN
WISCONSIN...EAST OF A COLD FRONT AND AHEAD OF AN APPROACHING UPPER
LEVEL CYCLONE SO PERIODS OF SHOWERS AND STORMS WILL CONTINUE
TONIGHT AND INTO TUESDAY UNTIL THE UPPER SYSTEM MOVES AWAY.

.LONG TERM...TUESDAY NIGHT THROUGH MONDAY
ISSUED AT 351 PM CDT MON AUG 18 2014

CLOSED LOW WILL MOVE SLOWLY SOUTHEAST INTO NORTHERN
LOWER MICHIGAN TUESDAY NIGHT AS A COLD FRONT EXITS THE AREA. DRIER
AIR AND SUBSIDENCE BEHIND IT SHOULD CAUSE ANY REMAINING SHOWERS TO
DISSIPATE AND WE SHOULD HAVE DRY AND SEASONABLE WEATHER WEDNESDAY
AND WEDNESDAY NIGHT.

THE FRONT IS FORECAST TO RETURN NORTHWARD THURSDAY AS UPPER FLOW
BECOMES SOUTHWEST. THIS SHOULD PRODUCE AN AREA OF ELEVATED SHOWERS
AND THUNDERSTORMS AS IT APPROACHES FROM THE SOUTHWEST. THE MODELS
SUGGEST IT WILL STALL TO OUR SOUTH AND WE MAY HAVE DRY WEATHER
FRIDAY UNTIL IT MOVES NORTH AGAIN SATURDAY. IF THE FRONT GETS
NORTH OF THE FORECAST AREA SATURDAY AFTERNOON IT COULD GET UP TO
90F ACROSS THE SOUTH BUT THESE FRONTS OFTEN GET HELD UP BY COLD
OUTFLOW OR SOUTHEAST FLOW OVER COOL LAKE MICHIGAN. ALL THE MODELS
SUGGEST THAT A COLD FRONT WILL MOVE THROUGH SUNDAY WITH DRY AND
COOLER WEATHER TO FOLLOW.
&&

.AVIATION...FOR 00Z TAF ISSUANCE
ISSUED AT 711 PM CDT MON AUG 18 2014

THERE MAY BE SOME PERIODS OF VFR CONDITIONS WITHOUT THUNDERSTORMS
AROUND BUT THEY WILL PROBABLY NOT LAST FOR LONG. THERE WAS PLENTY
OF MOISTURE AND LOTS OF BOUNDARIES...FRONTS AND OUTFLOWS...ACROSS THE
AREA THIS EVENING. SHOWERS AND THUNDERSTORMS DEVELOPED THIS
AFTERNOON AND WERE ONGOING DURING THE EARLY EVENING. WOULD EXPECT
VFR OR MVFR CIGS IN CENTRAL AND EAST CENTRAL WISCONSIN...WITH
AREAS OF IFR OR MVFR VSBYS IN SHOWERS AND STORMS. FARTHER NORTH
CIGS WILL BE MOISTLY IN THE IFR CATEGORY...UNTIL THE FRONT
PASSES...WITH MVFR AND IFR VSBYS IN FOG AND SOME SHOWERS AND
STORMS. EXPECT MINOR IMPROVEMENT IN CONDITIONS DURING THE MORNING
ON TUESDAY BEFORE CIGS AND VSBYS LOWER DURING THE AFTERNOON.
&&

.HYDROLOGY...
ISSUED AT 351 PM CDT MON AUG 18 2014

WILL CONTINUE THE HYDROLOGIC OUTLOOK FOR THE
POSSIBILITY OF HEAVY RAINS WITH WEAK UPPER WINDS AND HIGH MOISTURE
IN THE ATMOSPHERE ALLOWING FOR SLOW MOVING STORMS AND VERY HEAVY
RAINS.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....MG
LONG TERM......RDM
AVIATION.......MG
HYDROLOGY......RDM
Hazardous weather outlook, Aug 18, 4:10 PM CDT, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
410 PM CDT MON AUG 18 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-192115-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
410 PM CDT MON AUG 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY TONIGHT AS AN UPPER LEVEL SYSTEM MOVES
INTO THE REGION. TORRENTIAL RAINFALL CAN BE EXPECTED WITH SOME OF
THE STORMS THIS EVENING. LARGE HAIL AND DAMAGING WINDS ARE ALSO
POSSIBLE WITH THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

THUNDERSTORMS ARE LIKELY THROUGH TUESDAY AND THERE IS A CHANCE OF
STORMS TUESDAY NIGHT. A FEW OF THE STORMS MAY CONTAIN LOCALLY
HEAVY RAINFALL ALONG WITH GUSTY WINDS. THERE IS A CHANCE FOR MORE
STORMS CAPABLE OF PRODUCING HEAVY RAINFALL FOR THE LATER HALF OF
THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. SPOTTERS ARE
REQUESTED TO FORWARD REPORTS OF HEAVY RAINFALL TO THE NATIONAL
WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-192115-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
410 PM CDT MON AUG 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY TONIGHT AS AN UPPER LEVEL SYSTEM MOVES
INTO THE REGION. THE STRONGEST STORMS MAY CONTAIN LARGE HAIL
AND WIND GUSTS THAT MAY BE HAZARDOUS TO MARINERS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

THUNDERSTORMS COULD BE A HAZARD TO MARINERS TUESDAY...AND AGAIN
DURING THE LATER HALF OF THE WEEK. THERE IS ALSO THE POSSIBILITY
OF FOG FORMING OVER LAKE MICHIGAN LATER THIS WEEK AS WARM AND
HUMID AIR MOVES OVER THE COOLER LAKE WATER.

In the hours before

Local storm report, Aug 18, 5:25 PM CDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
525 PM CDT MON AUG 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     NEKOOSA                 44.31N 89.88W
08/18/2014                   WOOD               WI   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN AS WELL AS DIME SIZE HAIL
            REPORTED.

&&

ASHLEYA
Local storm report, Aug 18, 5:26 PM CDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
526 PM CDT MON AUG 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND GST     WISCONSIN RAPIDS        44.40N 89.84W
08/18/2014  M54 MPH          WOOD               WI   ASOS

&&
Local storm report, Aug 18, 5:32 PM CDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
532 PM CDT MON AUG 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     FLASH FLOOD      NEKOOSA                 44.31N 89.88W
08/18/2014                   WOOD               WI   TRAINED SPOTTER

            STREET FLOODING UP TO CAR DOORS ON WOOD AVE.

&&

ASHLEYA
Local storm report, Aug 18, 5:54 PM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
554 PM CDT MON AUG 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             WISCONSIN RAPIDS        44.40N 89.84W
08/18/2014  M0.75 INCH       WOOD               WI   AMATEUR RADIO

&&
Local storm report, Aug 18, 5:58 PM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
558 PM CDT MON AUG 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HEAVY RAIN       PLOVER                  44.45N 89.53W
08/18/2014  M0.76 INCH       PORTAGE            WI   CO-OP OBSERVER

            TEN MINUTE RAINFALL OF 0.76 INCHES FROM 540 PM TO 550 PM.
            STORM TOTAL AS OF 550 PM IS 2.87 INCHES.

&&
Special weather statement, Aug 18, 7:12 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
712 PM CDT MON AUG 18 2014

WIZ048-049-190115-
CALUMET-WINNEBAGO-
712 PM CDT MON AUG 18 2014

...STRONG THUNDERSTORMS ACROSS WINNEBAGO COUNTY EARLY THIS EVENING...

AT 710 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTH OF
OSHKOSH TO 10 MILES WEST OF OSHKOSH TO NEAR RING...MOVING EAST AT
40 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  OSHKOSH BY 725 PM CDT...
  BROTHERTOWN BY 740 PM CDT.

BOATERS ON LAKE WINNEBAGO SHOULD SEEK SAFE SHELTER IMMEDIATELY.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THESE STORMS HAVE PASSED.

ECKBERG

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 10:39 PM CDTAreal Flood AdvisoryGRBWaushara6 hr
Aug 19, 12:44 AM CDTAreal Flood AdvisoryGRBCalumet, Winnebago106 min

Nearby

Flash Flood Watches in Wisconsin, 2014Every flash flood watch in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.